| Catalog Number |
242.531S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Malunion of Bone (4529)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this complaint is from a data use agreement (dua).The dua summarizes 7 patients that were implanted with depuy synthes (dps) lcp 2.0 distal ulna plate.Implantation was between 2008 and 2023 at (b)(6) clinic.Patient number (b)(6).Patient is a 30-year-old female who underwent distal ulna fracture fixation.Reason for implantation was sub capital fracture (extra-articular).Post op complication included painful ulnar hardware, left wrist, rotational deficit, left forearm and malunion, left distal ulna.Implant(s) involved: 242.531s.Combination screws x4, 02.111.531.Combination screw x7.
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: specific lot number unknown.Without the lot number dhr cannot be performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: e4.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.